RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 4, Pages 790–800 (Mi tvp4597)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Coloured maximal branching process

O. Aydogmus, A. P. Ghosh, S. Ghosh, A. Roitershtein

Iowa State University

DOI: https://doi.org/10.4213/tvp4597

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:4, 663–672

Bibliographic databases:

Received: 07.09.2012
Language:

Citation: O. Aydogmus, A. P. Ghosh, S. Ghosh, A. Roitershtein, “Coloured maximal branching process”, Teor. Veroyatnost. i Primenen., 59:4 (2014), 790–800; Theory Probab. Appl., 59:4 (2015), 663–672

Citation in format AMSBIB
\Bibitem{AydGhoGho14}
\by O.~Aydogmus, A.~P.~Ghosh, S.~Ghosh, A.~Roitershtein
\paper Coloured maximal branching process
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 4
\pages 790--800
\mathnet{http://mi.mathnet.ru/tvp4597}
\crossref{https://doi.org/10.4213/tvp4597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431700}
\elib{http://elibrary.ru/item.asp?id=23780250}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 4
\pages 663--672
\crossref{https://doi.org/10.1137/S0040585X97T987387}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367571000007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84947710027}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4597
  • https://doi.org/10.4213/tvp4597
  • http://mi.mathnet.ru/eng/tvp/v59/i4/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lebedev, “Maksimalnye vetvyaschiesya protsessy v sluchainoi srede”, Inform. i ee primen., 12:2 (2018), 35–43  mathnet  crossref  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:164
    Full text:42
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019